NDM 2012‎ > ‎

Workshop Program

Nov 11th, Sunday - Location: 155-A   (NDM 2012 program pdf)

09:00    Opening Remarks [slides]

09:10    Keynote Speech (Karsten Schwan Georgia Institute of Technology)

10:10    Break (20min break)

         Paper Session I
10:30  Esma Yildirim,  How GridFTP pipelining, parallelism and concurrency work: A guide for optimizing large dataset transfers  [slides]  / Best Paper Award            
  
11:00  Rajkumar KettimuthuAccelerating Data Movement Leveraging Endsystem and Network Parallelism [slides

11:30    Invited Talk (Dipak Ghosal, University of California, Davis)

12:00    Lunch (1hr)

           Paper Session II
13:00   Davide Salomoni , A Dynamic Virtual Networks Solution for Cloud and Grid Computing [slides
13:20   Sandhya Narayan, Hadoop acceleration in an OpenFlow-based cluster [slides

             Contributed Talk 
13:40   Mehmet Balman, Streaming Exa Scale data over 100Gbps Networks [slides]

13:55   Break (15min break)

           Paper Session III
14:10    Ann L. ChervenakAdaptive Data Transfers that Utilize Policies for Resource Sharing [slides
14:30    Shigetoshi Yokoyama,  A Network-aware Object Storage Service [slides
14:50    Benson Ma,  Efficient Attribute-based Data Access in Astronomy Analysis [slides

15:10    Break (20min break)

15:30    Panel Discussion 
                  New Directions in Networking and Data Management
            (15min presentation for each panelist, followed by Q&A session)  
                          
            Panel Members: Ali R. Butt, Zhihui Du, Shantenu Jha, Raj Kettimuthu, Inder Monga, Jason Zurawski

17:30    Closing Remarks & Best Paper Award








Subpages (1): Best Paper Award